# SDR UALA2011121406854

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 51,064 hours, 6,480 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Part number: S281W5012
- Part serial: 300
- Condition: Failed
- Location: Controller
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL RECEIVED MESSAGE 24-50243, & STATUS MESSAGE FOR FLIGHT CONTROL SYS.   PER FIM 24-35 TASK 802 CHK FOUND FCDC CENTER BATTERY IS BAD PER MM. REPLACED WITH NEW BATTERY, MSG GONE. OPERATION TEST FINE, NO FAULT FOUND.
